Headway Tour Pro 14 Cycling Mossel Bay-Cape Town November 2nd -12th 2018

Km=Kilometers                   Am= Altitude meters

02.11. 2018             Depart Dublin

03.11.2018              Arrival Port Elizabeth

Pick up at Port Elizabeth Airport. Transfer to Kelway Hotel 4*. Meet some of the Leinster players. Stay for 2 nights. (D)

 04.11.2018              Rugby Match

Depending on starting time of the game, transfer to the Rugby Stadium and collecting guests after the game. May be do a 20-30 km bike ride in the morning along the coast? Or head for Addo Elephant National Park in the morning and do a 2-3 hour game drive? Not included. (B,D)

05.11.2018              Transfer Garden Route

Leaving Port Elizabeth in the morning, drive to Tsitsikamma National Park. Walk to the suspension bridges. Drive further to Mossel Bay and stay in the Protea Hotel Mossel Bay4*/ Bar-T-Nique Guesthouse 4*. One could do a 2-3 hour bike ride in between let’s say Storms River Village and Natures Valley.  (B,D)

 06.11.2018              Cycling tour Mossel Bay-Oudtshoorn

Cycle hotel to hotel. Start cycling outside Mossel Bay at Hartenbos. Ride via Robinson Pass (950m) into the Klein Karoo savannah via Oudtshoorn to Cango Caves. 107 km, 1600 am. (B,L,D) Stay at the Swartberg Country Manor 4*.

07.11.2018              Cycling tour Oudtshoorn-Ladismith

Cycle hotel to Ladismith. Ride through the flat and wide valley of the Olifant River past many Ostrich farms to Calitzdorp. A deep drop followed by an 8 km climb lead to the top of Huis River Pass (650m). Passing the mission villages of Zoar and Amalienstein you reach Ladismith situated below the peak of 2000m high Towerkop. 98 km, 1220 am. Transfer 1 hour to Barrydale. (B,L,D)  Stay at the charming Karoo Art Hotel 4*/ Barrydale Karoo Lodge.

08.11.2018              Cycling tour Barrydale-Montagu

Cycle hotel to hotel. The Capatain´s challenge takes you through the Tradouw gorge to charming Suurbraak village. Turn around at the National Monument building of the old mission station, then head back to Barrydale. Alongside the Langeberg Mountain you find many apricot and pear farmers. Cycle up the Op die Tradouw Pass then on an undulating road into Montagu. 106 km, 1360 am (B,L,D). Stay at Avalon Springs Hotel 4*.

09.11.2018              Cycling tour Montagu-Stormsvlei

Cycle hotel to Stormsvlei. Cycle though the stunning Kogmanskloof gorge to Ashton thereby entering e vine region of the Breede River Valley. The quiet and well maintained roads offer nice cycling. After reaching Stormsvlei Village transfer 1 hrs to Hermanus. 68 km, 730 am (B,L,D) Stay at Baleens Hotel 3*.

10.11.2018              Cycling Tour Hemanus-Gordon´s Bay

Cycle from hotel to Gordon´s Bay. The beautiful ride close to the Ocean beneath the Kogelberg Mountain massif full of Protea and Fynbos is a gem. 81 km, 715 am.  After reaching Gordon´s Bay transfer to Simonstown 1.5 hrs. Stay at the Aha Hotel Simonstown Quayside 4*. (B,L,D)

11.11.2018              Cycling Tour Simonstown-Sea Point

Cycle from hotel to hotel. After a visit to the Penguins in Simonstown start riding from there to the famous Cape of Good Hope. The whole southern tip of the Cape Peninsula is part of the Table Mountain National Park so game such as Eland and Bontebok Antelope, Zebra, Baboon and Ostrich flourish there. Carry on North along the dramatic Western Coastline via Chapmans Peak into the suburb of Sea Point where we celebrate our arrival. 104 km, 1390 am. Stay Premier Hotel 4* Sea Point. Dinner will be in a restaurant at Cape Town Waterfront. (B,L,D)

12.11.2018 Departure

Depending on flight times, one could do a city tour or a ride up Table Mountain by cable car (not included). (B)

 

 

 

 

 

 

Print Friendly, PDF & Email